Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 91, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2019, 9:29 PM CDT for 5 counties in Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2019, 9:29 PM CDT (02:29 UTC)
- Expired
- Apr 6, 2019, 9:56 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 9:35 PM CDT | HAIL 1.25 | Silver City, MS | HAIL JUST LARGER THAN QUARTER SIZE FELL AT THE HUMPHREYS COUNTY COUNTRY CLUB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
038
WUUS54 KJAN 070229
SVRJAN
MSC015-051-053-083-133-070315-
/O.NEW.KJAN.SV.W.0091.190407T0229Z-190407T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
929 PM CDT SAT APR 6 2019
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Sunflower County in northwestern Mississippi...
Northwestern Holmes County in central Mississippi...
Southwestern Carroll County in north central Mississippi...
Leflore County in north central Mississippi...
Humphreys County in central Mississippi...
* Until 1015 PM CDT.
* At 929 PM CDT, a severe thunderstorm was located near Belzoni,
moving north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Isola around 935 PM CDT.
Swiftown around 945 PM CDT.
Moorhead around 950 PM CDT.
Quito around 955 PM CDT.
Itta Bena around 1000 PM CDT.
Other locations impacted by this severe thunderstorm include Silver
City, Schlater, Morgan City and Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
3301 9043 3312 9070 3314 9070 3315 9069
3317 9068 3319 9069 3320 9068 3322 9071
3368 9034
TIME...MOT...LOC 0229Z 197DEG 48KT 3313 9050
HAIL...1.00IN
WIND...60MPH
$$
JM2 follow-up statements
223
WWUS54 KJAN 070248
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
948 PM CDT SAT APR 6 2019
MSC133-070258-
/O.CAN.KJAN.SV.W.0091.000000T0000Z-190407T0315Z/
Sunflower MS-
948 PM CDT SAT APR 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUNFLOWER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
3301 9043 3310 9045 3323 9043 3357 9026
TIME...MOT...LOC 0248Z 225DEG 37KT 3317 9036
$$
MSC015-051-053-083-070315-
/O.CON.KJAN.SV.W.0091.000000T0000Z-190407T0315Z/
Holmes MS-Carroll MS-Leflore MS-Humphreys MS-
948 PM CDT SAT APR 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN HOLMES...SOUTHWESTERN CARROLL...SOUTHEASTERN LEFLORE
AND EASTERN HUMPHREYS COUNTIES...
At 948 PM CDT, a severe thunderstorm was located near Thornton,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Tchula around 955 PM CDT.
Black Hawk, Sidon and Seven Pines around 1015 PM CDT.
Other locations impacted by this severe thunderstorm include Morgan
City and Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
3301 9043 3310 9045 3323 9043 3357 9026
TIME...MOT...LOC 0248Z 225DEG 37KT 3317 9036
HAIL...1.00IN
WIND...60MPH
$$
JM060
WWUS54 KJAN 070256
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
956 PM CDT SAT APR 6 2019
MSC015-051-053-083-070305-
/O.CAN.KJAN.SV.W.0091.000000T0000Z-190407T0315Z/
Holmes MS-Carroll MS-Leflore MS-Humphreys MS-
956 PM CDT SAT APR 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLMES...
SOUTHWESTERN CARROLL...SOUTHEASTERN LEFLORE AND EASTERN HUMPHREYS
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3337 8992 3301 9033 3302 9034 3301 9036
3301 9043 3310 9045 3323 9043 3357 9026
TIME...MOT...LOC 0254Z 197DEG 48KT 3325 9033
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:28 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 6, 6:28 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Jackson MS 628 PM CDT Sat Apr 6 2019 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: A line of showers and thunderstorms extends over the eastern portions of the area this afternoon. The storms will begin to affect GTR in the next couple of hours as they continue to trek northeast. More isolated storms are occurring over the delta. Isolated to scattered storms will continue to be possible across the delta this evening affecting GLH, but expect the remaining sites to be clear of storms after the current activity moves to the east of the area. Expect a mix of VFR/MVFR conditions for much of the remainder of the period, with more thunderstorm activity possible by the end of the period. /15/ .DISCUSSION... Tonight and Sunday: Mainly isolated intense convection over portions of east central LA at the moment along surface warm front. Presently, expect these storms to continue moving east along the boundary with more isolated convection developing along the boundary as it continues to lift northward over the next few hours. More widespread convection will develop over the ArkLaMiss Delta later into this evening as surface low over the ArkLaTex moves into eastern AR. While shear away from the boundary is not overly impressive, steep mid level lapse rates should compensate sufficiently for robust updrafts and a severe threat continuing through midnight with large hail and damaging winds being the main threats. Loss of heating and diminishing wind fields later tonight will allow for convection to wind down and low clouds to fill back in with the cooling boundary layer. The forecast area looks to stay firmly in the warm sector Sunday with no appreciable approaching features for much of the day. Thus, only expecting isolated convection in locations where the cap is weakest. Cap looks to diminish by late afternoon as the surface low over southeast TX begins to lift out to the northeast. An uptick in convective coverage and intensity should occur from the southwest by late afternoon./26/ Sunday night through Monday night: A couple of small perturbations aloft will periodically enhance storm coverage during the evening before the main upper trough begins to approach late Sunday night into early Monday. Increasing low level flow and deep layer shear will support organized storms and a slight risk for severe weather, so will continue to mention this in the HWO/graphics. Additional storms may develop with heating Monday in direct association with the upper trough. Timing details in the Sunday night through Monday period are of low confidence. Look for showers to end Monday night as the trough moves off to east. Tuesday through Saturday: A shortwave ridge will bring generally dry and warm weather to the ArkLaMiss region during the mid to late week, but will need to monitor convective potential with a trough passage for Thursday into Friday. At this time it looks like the trough will pass before for a significant storm/severe weather threat can develop. High pressure will briefly move in behind the trough as we go into the weekend, but another significant system may be quick to follow. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 66 80 65 77 / 35 31 81 69 Meridian 65 82 65 78 / 44 24 70 73 Vicksburg 67 80 64 77 / 45 58 88 69 Hattiesburg 66 80 66 79 / 15 30 72 72 Natchez 67 80 65 75 / 18 69 84 65 Greenville 66 78 63 75 / 71 65 90 71 Greenwood 66 81 63 76 / 74 37 88 78 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 15
Hazardous weather outlook, Apr 6, 4:54 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 454 PM CDT Sat Apr 6 2019 ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-072200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 454 PM CDT Sat Apr 6 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight Severe storms are expected to affect the outlook area through the evening. Damaging wind gusts to 70 mph and hail to golf ball size will be the primary concerns, with some potential for a couple of tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Additional storms with heavy rainfall will be likely late Sunday through Sunday night. A few severe storms and localized flash flooding will be possible. The primary severe weather concerns will be damaging wind gusts to 60 mph, hail to quarter size, and possibly a few tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Sunday night. LAZ016-023-025-MSZ026>033-036>039-042>050-053-072200- Madison LA-Franklin LA-Tensas-Grenada-Carroll-Montgomery-Webster- Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee- Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott- Claiborne- 454 PM CDT Sat Apr 6 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight The threat for severe storms will continue through the evening. Damaging wind gusts and hail will be the primary concerns, with some potential for a couple of tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Additional storms with heavy rainfall will be likely late Sunday afternoon through Sunday night. A few severe storms and localized flash flooding will be possible. The primary severe weather concerns will be damaging wind gusts to 60 mph, hail to quarter size, and possibly a few tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Sunday night. LAZ024-026-MSZ051-052-054>066-072>074-072200- Catahoula-Concordia-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 454 PM CDT Sat Apr 6 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight A few severe storms will be possible this evening. The primary concerns will be for wind gusts up to 60 mph and hail up to quarter size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Storms with heavy rainfall will be possible Sunday night. A few severe storms and localized flash flooding will be possible. The primary severe weather concerns will be damaging wind gusts to 60 mph, hail to quarter size, and possibly a few tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Sunday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 6, 6:52 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 2 W SILOAM 33.64N 88.78W
04/06/2019 CLAY MS LAW ENFORCEMENT
SEVERAL TREES WERE DOWN IN CENTRAL CLAY
COUNTY.
&&
TWLocal storm report, Apr 6, 6:53 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG WEST POINT 33.61N 88.65W
04/06/2019 CLAY MS PUBLIC
SOCIAL MEDIA REPORT OF A TREE DOWN IN WEST
POINT.
&&
TWSpecial weather statement, Apr 6, 7:29 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Jackson MS
729 PM CDT SAT APR 6 2019
ARZ074-LAZ007-070100-
Ashley AR-Morehouse LA-
729 PM CDT SAT APR 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 800
PM CDT...
At 729 PM CDT, Meteorologists were tracking a strong thunderstorm
near Beekman, or 7 miles north of Bastrop, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Beekman around 735 PM CDT.
Galion around 745 PM CDT.
Jones around 755 PM CDT.
Other locations impacted by this storm include Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3279 9205 3280 9206 3301 9206 3308 9164
3279 9164 3276 9206
TIME...MOT...LOC 0029Z 259DEG 34KT 3288 9195
JMSpecial weather statement, Apr 6, 8:30 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
830 PM CDT SAT APR 6 2019
MSZ027>029-032-037-070200-
Carroll MS-Attala MS-Montgomery MS-Choctaw MS-Webster MS-
830 PM CDT SAT APR 6 2019
...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW...SOUTHEASTERN
CARROLL...NORTHEASTERN ATTALA...SOUTHWESTERN WEBSTER AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 900 PM CDT...
At 830 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hesterville, or 10 miles north of Kosciusko, moving northeast at
40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Poplar Creek around 840 PM CDT.
Chester around 900 PM CDT.
Other locations impacted by this storm include French Camp, Mccool
and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3332 8909 3329 8909 3309 8963 3327 8980
3361 8933
TIME...MOT...LOC 0130Z 241DEG 36KT 3322 8961
JMSpecial weather statement, Apr 6, 8:45 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
845 PM CDT SAT APR 6 2019
ARZ075-LAZ008-009-MSZ019-034-040-041-070215-
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Sharkey MS-
Sunflower MS-Issaquena MS-
845 PM CDT SAT APR 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT COUNTY...
NORTHEASTERN EAST CARROLL AND NORTHEASTERN WEST CARROLL PARISHES...
SOUTHWESTERN SUNFLOWER...WASHINGTON...NORTHWESTERN ISSAQUENA AND
NORTHWESTERN SHARKEY COUNTIES UNTIL 915 PM CDT...
At 845 PM CDT, Meteorologists were tracking a strong thunderstorm
over Gassoway, or 10 miles southeast of Eudora, moving northeast at
35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Glen Allan around 900 PM CDT.
Grace around 905 PM CDT.
Hollandale and Panther Burn around 915 PM CDT.
Other locations impacted by this storm include Mayersville,
Kilbourne, Forest, Arcola and Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3292 9091 3272 9145 3337 9124 3353 9090
3353 9076 3360 9076 3362 9071 3362 9070
TIME...MOT...LOC 0145Z 244DEG 32KT 3298 9117
JMSpecial weather statement, Apr 6, 9:15 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
915 PM CDT SAT APR 6 2019
MSZ019-025-034>036-041-070245-
Washington MS-Sharkey MS-Humphreys MS-Leflore MS-Sunflower MS-
Holmes MS-
915 PM CDT SAT APR 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SUNFLOWER...NORTHWESTERN
HOLMES...WESTERN LEFLORE...SOUTHEASTERN WASHINGTON...NORTHERN
HUMPHREYS AND NORTHERN SHARKEY COUNTIES UNTIL 945 PM CDT...
At 914 PM CDT, Meteorologists were tracking a strong thunderstorm
near Murphy, or 8 miles west of Belzoni, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Isola around 925 PM CDT.
Belzoni around 930 PM CDT.
Swiftown around 940 PM CDT.
Other locations impacted by this storm include Doddsville, Schlater,
Morgan City and Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3378 9036 3323 9020 3297 9091 3362 9070
3362 9066 3365 9066
TIME...MOT...LOC 0214Z 244DEG 32KT 3316 9062
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:15 PM CDT | River Flood Warning | JAN | Clay | 5 days |
| Apr 6, 8:30 PM CDT | Special Weather Statement | JAN | Choctaw | 30 min |
| Apr 6, 8:45 PM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Apr 6, 9:15 PM CDT | Special Weather Statement | JAN | Humphreys, Leflore, Sunflower | 30 min |
| Apr 6, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 46 min |
| Apr 6, 10:30 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Montgomery, Webster | 30 min |
| Apr 7, 5:45 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 45 min |
| Apr 7, 6:09 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 51 min |
| Apr 7, 6:33 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Apr 7, 6:48 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Apr 7, 7:10 AM CDT | Special Weather Statement | JAN | Leflore | 35 min |
| Apr 7, 8:26 AM CDT | Special Weather Statement | JAN | Bolivar | 34 min |
| Apr 7, 9:10 AM CDT | River Flood Warning | JAN | Neshoba | 16 days |
| Apr 7, 9:10 AM CDT | Special Weather Statement | JAN | Bolivar | 35 min |
| Apr 7, 9:11 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 24 days |
| Apr 7, 9:21 AM CDT | Special Weather Statement | JAN | Bolivar | 24 min |
| Apr 7, 10:01 AM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Apr 7, 10:15 AM CDT | River Flood Warning | JAN | Leflore | 25 hr |
| Apr 7, 10:15 AM CDT | River Flood Warning | JAN | Humphreys | 71 hr |
| Apr 7, 10:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 42 min |
| Apr 7, 10:50 AM CDT | Special Weather Statement | JAN | Leflore | 40 min |
| Apr 7, 11:25 AM CDT | Special Weather Statement | JAN | Grenada | 50 min |
| Apr 7, 12:06 PM CDT | Special Weather Statement | JAN | Montgomery | 39 min |
| Apr 7, 12:54 PM CDT | Special Weather Statement | JAN | Holmes | 51 min |
| Apr 7, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 25 min |
| Apr 7, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 34 min |
| Apr 7, 1:04 PM CDT | Special Weather Statement | JAN | Choctaw | 41 min |
| Apr 7, 2:57 PM CDT | Flash Flood Watch | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more | 26 hr |
| Apr 7, 3:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Apr 7, 3:25 PM CDT | Special Weather Statement | JAN | Yazoo | 35 min |
| Apr 7, 3:56 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
| Apr 7, 3:59 PM CDT | Special Weather Statement | JAN | Yazoo | 46 min |
| Apr 7, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 26 min |
| Apr 7, 4:40 PM CDT | Special Weather Statement | JAN | Noxubee | 35 min |
| Apr 7, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 46 min |
| Apr 7, 5:35 PM CDT | Special Weather Statement | JAN | Attala | 25 min |
| Apr 7, 5:46 PM CDT | Special Weather Statement | JAN | Sharkey | 44 min |
| Apr 7, 5:53 PM CDT | Special Weather Statement | JAN | Winston | 52 min |
| Apr 7, 5:57 PM CDT | Special Weather Statement | JAN | Attala | 48 min |
| Apr 7, 6:08 PM CDT | Special Weather Statement | JAN | Yazoo | 52 min |
| Apr 7, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Apr 7, 6:24 PM CDT | Special Weather Statement | JAN | Humphreys | 51 min |
| Apr 7, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 30 min |
| Apr 7, 6:35 PM CDT | Special Weather Statement | JAN | Winston | 40 min |
| Apr 7, 6:38 PM CDT | Special Weather Statement | JAN | Choctaw | 52 min |
| Apr 7, 6:50 PM CDT | Special Weather Statement | JAN | Holmes | 40 min |
| Apr 7, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 36 min |
| Apr 7, 6:58 PM CDT | Special Weather Statement | JAN | Humphreys | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.